# SDR COMA9710087

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- Engine: Pwa PW118
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Accessory Gb
- Part number: 310515401
- Condition: Oil Leak
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

RT ENGINE OIL PRESSURE DROPPED TO 50 PERCENT DURING FLIGHT.  ENGINE WAS FOUND TO BE 6 QUARTS LOW OIL LEVEL.  REPLACED THE AGB BREATHER SEAL AND GEAR SHAFT.
